# SDR UALA2011050902271

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,020 hours, 13,783 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 87
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO CREW REFUSAL REPLACE SDU.  REPLACED SAT DATA UNIT PER MM.
